Publication
Title
On the generalized enveloping algebra of a color Lie algebra
Author
Language
English
Source (journal)
Algebras and representation theory. - -
Publication
2007
ISSN
1386-923X
Volume/pages
10:4(2007), p. 367-378
ISI
000247781000005
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.04.2017
To cite this reference